Announcement

Collapse
No announcement yet.

I goofed up re: my rx dosage.

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • I goofed up re: my rx dosage.

    I was doing so well on my Estrace RX of 3 years I almost felt I didn't need it anymore so when I renewed my prescription for same I didn't really think it was a big deal that the doc reduced my dosage.
    Frankly, I never was that happy being on any kind of artificial hormone, even if it was just a 1 gm vaginal insertion 3 x per week.
    The new RX dosage was for just a "pea shaped" bit on the outside of the vagina 3 times per week which I didn't question.
    Then the problems started. After about 1 month I started having some vague symptoms like really bad constipation and difficulty voiding same - lots of difficulty.
    Still, I didn't make the connection that I had had the same problem 3 years ago when my whole IC/PFD/atrophic vagina condition first started coming on.
    Then the past few weeks re-introduced another old symptom - the cramping lower pelvic pain in the middle of the night.
    Ironically, I didn't make the connection of the severe cut back in my Estrace dose and my current miseries.
    Finally, my husband made the observation that it was just like what I endured in the past and he wondered if the doctor's office made a mistake in the dosage amt on the RX.
    Sure enough, I finally got around to calling his office and she said that nothing was different - take the exact amount I was always supposed to be taking.
    Yikes - I felt so stupid. Oh well, a lesson learned.
Working...
X